Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Gorenstein space
with nonzero evaluation map

Author: H. Gammelin
Journal: Trans. Amer. Math. Soc. 351 (1999), 3433-3440
MSC (1991): Primary 55P62
Published electronically: March 29, 1999
MathSciNet review: 1458300
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $(A,d)$ be a differential graded algebra of finite type, if $H^*(A)$ is a Gorenstein graded algebra, then so is $A$. The purpose of this paper is to prove the converse under some mild hypotheses. We deduce a new characterization of Poincaré duality spaces as well as spaces with a nonzero evaluation map.

References [Enhancements On Off] (What's this?)

  • 1. J. F. Adams and P. J. Hilton, On the chain algebra of a loop space, Comment. Math. Helv. 30 (1956), 305-330. MR 17:1119b
  • 2. L. Avaramov and S. Halperin, Through the looking glass: A dictionary between rational homotopy theory and local algebra, Algebra, Algebraic Topology and their Interactions, Lecture Notes in Math., vol. 1183, Springer-Verlag, Berlin, 1986. MR 87k:55015
  • 3. H. Bass, On the ubiquity of Gorenstein rings, Math. Z. 82 (1963), 8-28. MR 27:3669
  • 4. D. Eisenbud, Commutative algebra with view toward algebraic geometry, Graduate Texts in Mathematics, 150, Springer-Verlag, 1995. MR 97a:13001
  • 5. Y. Félix, S. Halperin and J. C. Thomas, Gorenstein spaces, Adv. in Math. 71 (1988), 92-112. MR 89k:55019
  • 6. -, The homotopy Lie algebra for finite complexes, Inst. Hautes Études Sci. Publ. Math 56 (1982), 179-202. MR 85c:55010
  • 7. Y. Félix, J.-M. Lemaire and J. C. Thomas, L'application d'évaluation, les groupes de Gottlieb duaux et les cellules terminales, J. Pure and Applied Algebra 91 (1994), 143-164. MR 94j:55004
  • 8. S. Halperin, Lectures on minimal models, Mém. Soc. Math. France 244 (1978), 199-224. MR 85i:55009
  • 9. S. Halperin and J. Stasheff, Obstructions to homotopy equivalences, Adv. in Math. 32 (1979), 233-279. MR 80j:55016
  • 10. H. Matsumura, Commutative algebra, Benjamin, New York, 1970. MR 42:1813
  • 11. J. C. Moore, Algèbre homologique et homologie des espaces classifants, Séminaire Cartan 1959/1960, exposé 7.
  • 12. A. Murillo, Rational fibrations in differential homological algebra, Trans. Amer. Math. Soc. 332 (1992), 79-91. MR 92j:55019
  • 13. -, On the evaluation map, Trans. Amer. Math. Soc. 339 (1993), 611-622. MR 93m:55021
  • 14. D. Sullivan, Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math. 47 (1978), 269-331. MR 58:31119

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 55P62

Retrieve articles in all journals with MSC (1991): 55P62

Additional Information

H. Gammelin
Affiliation: Département de Mathématiques, Université des Sciences et Technologies de Lille, 59655 Villeneuve D’Ascq, France

Keywords: Gorenstein space, Cohen-Macaulay ring, Poincar\'e duality space, evaluation map
Received by editor(s): December 2, 1996
Published electronically: March 29, 1999
Article copyright: © Copyright 1999 American Mathematical Society

American Mathematical Society